Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195290
Full metadata record
DC FieldValueLanguage
dc.contributor.authorСаражинский, Денис Сергеевич-
dc.date.accessioned2018-05-17T08:35:14Z-
dc.date.available2018-05-17T08:35:14Z-
dc.date.issued2004-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2004. - № 3. – С. 106-108.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/195290-
dc.description.abstractThe so-called stratified functions spaces are under consideration. Ananalog of embedding theorem is proved for them.ru
dc.language.isoruru
dc.publisherМинск : БГУru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleТеорема вложения для пространств слоистых функцийru
dc.typearticleru
Appears in Collections:2004, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
106-108.pdf1,27 MBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.